# SDR SWIA200311685

- Difficulty date: January 11, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 305 hours, 237 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Shorted
- Location: J6cd
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH. 2 WILL NOT ENGAGE.  FOUND BURNED AND SHORTED PIN B AT J6CD.  REPLACED CONNECTOR AND REPAIRED WIRING. STAB TRIM OPS CHECKS GOOD.
